# SDR DALA2023081006509

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 13,734 hours, 6,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOP 17C. R+R ROW 17C EMERGENCY ESCAPE PATH LIGHT IAW A321 AMM 33-51. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. MEL & PLACARDS REMOVED. A/ C OK FOR SVC. (LP# 4190006)
